# SDR SIMA2018041900006

- Difficulty date: April 2, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,820 hours, 25,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 10 UNDER COPILOTS WINDOW IS CRACKED.  REMOVED AND REPLACED THE FRAME IAW SRM 51-40-02.
